# SDR ASOA201102308

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EVALUATED TO BE WITHING LIMITS IAW SRM 53-51-49-101-001-A01.  REMOVED LT SIDE SEAT RAIL FROM FS 863 FS 977 IAW AMM 53-00-49-000-801.   INSTALLED LT SIDE SEAT RAIL ON FS 863 & 977 IAW AMM 53-00-49-400-801.
